# SDR CALA2025050504439

- Difficulty date: May 2, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N57852
- Make and model: Boeing 757324
- Aircraft serial: 32811
- Aircraft time: 68,944 hours, 22,481 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS - GENERAL VISUAL INSPECTION (ADDED BY EC0300-01601) PROCEDURE - EXIT MARKER R/H OVERWING EXIT AFT DOOR, NEEDS RELAMPED EXIT IDENTIFIER SIGN AT R/H OVERWING EXIT AFT DOOR, REF AMM 33-51-10. OP CHECK GOOD.PARTS USED:  3071BPE, QTY :3
